# SDR SIMA20190313002

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 36,388 hours, 33,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN + CLOSE. C/A-REMOVED FOD FROM MAIN DOOR ROLLER. OPENED AND CLOSED DOOR SEVERAL TIMES. HANDLE LOAD IS 40 LBS. OPC GOOD REF IAW AMM 52-18-00.
